Skip to Main content Skip to Navigation


...
hal-00005853v1  Journal articles
Eitan AltmanBruno GaujalArie Hordijk. Balanced Sequences and Optimal Routing
Journal of the ACM (JACM), Association for Computing Machinery, 2000, 47 (4), pp.752-775. ⟨10.1145/347476.347482⟩
...
inria-00000598v1  Journal articles
Hervé BrönnimannOlivier DevillersSylvain LazardFrank Sottile. Lines tangent to four triangles in three-dimensional space
Discrete and Computational Geometry, Springer Verlag, 2007, 37 (3), pp.369-380. ⟨10.1007/s00454-006-1278-3⟩
...
inria-00000176v2  Journal articles
Abdel BerkaouiMireille BossyAwa Diop. Euler scheme for SDEs with non-Lipschitz diffusion coefficient: strong convergence
ESAIM: Probability and Statistics, EDP Sciences, 2008, 12, pp.15
hal-00020443v1  Journal articles
Francesco RussoPierre Vallois. Elements of Stochastic Calculus via Regularisation
Séminaire de Probabilités, Springer-Verlag, 2007, 1899-2007, pp.147-185. ⟨10.1007/978-3-540-71189-6_7⟩
...
hal-00077096v1  Journal articles
Paavo SalminenPierre Vallois. On maximum increase and decrease of Brownian motion
Annales de l'Institut Henri Poincaré (B) Probabilités et Statistiques, Institut Henri Poincaré (IHP), 2007, 43 (6), pp.655-676. ⟨10.1016/j.anihpb.2006.09.007⟩
...
hal-00017951v2  Journal articles
Nicolas ChampagnatAmaury Lambert. Evolution of discrete populations and the canonical diffusion of adaptive dynamics
Annals of Applied Probability, Institute of Mathematical Statistics (IMS), 2007, 17 (1), pp.102-155. ⟨10.1214/105051606000000628⟩
...
hal-00094341v1  Journal articles
Mihai BostanSimon Labrunie. On the harmonic Boltzmannian waves in laser-plasma interaction
Journal of Physics A: Mathematical and Theoretical, IOP Publishing, 2006, 39 (37), pp.11697-11706. ⟨10.1088/0305-4470/39/37/022⟩
inria-00099096v1  Journal articles
Eitan AltmanBruno GaujalArie Hordijk. Admission Control in Stochastic Event Graphs
IEEE Transactions on Automatic Control, Institute of Electrical and Electronics Engineers, 2000, 45 (5), pp.854-867
inria-00099122v1  Journal articles
Eitan AltmanSandjai BhulaiBruno GaujalArie Hordijk. Open-Loop routing to M parallel servers with no buffer
Journal of Applied Probability, Cambridge University press, 2000, 37 (3), pp.668-684
inria-00100899v1  Journal articles
Eitan AltmanBruno GaujalArie Hordijk. Regular Ordering and Applications in Control Policies
Discrete Event Dynamic Systems, Springer Verlag, 2002, 12 (2), pp.187-210
...
inria-00000899v2  Journal articles
Assefaw Hadish GebremedhinJens GustedtMohamed EssaïdiIsabelle Guérin-LassousJan Arne Telle. PRO: A Model for the Design and Analysis of Efficient and Scalable Parallel Algorithms
Nordic Journal of Computing, Publishing Association Nordic Journal of Computing, 2006, 13 (4), pp.215-239
...
inria-00097395v1  Journal articles
Gilles BartheLeonor Prensa Nieto. Secure Information Flow for a Concurrent Language with Scheduling
Journal of Computer Security, IOS Press, 2007, Formal Methods in Security Engineering Workshop (FMSE 04), 16 (6), pp.647 - 689
...
inria-00104853v1  Journal articles
Nicolas RayWan Chiu LiBruno LévyAlla ShefferPierre Alliez. Periodic Global Parameterization
ACM Transactions on Graphics, Association for Computing Machinery, 2006
...
hal-00109832v1  Journal articles
Jorge LeonSamy Tindel. Itô's formula for linear fractional PDEs
Stochastics: An International Journal of Probability and Stochastic Processes, Taylor & Francis: STM, Behavioural Science and Public Health Titles, 2008, 80, pp.427-450. ⟨10.1080/17442500701661687⟩
hal-00139965v1  Journal articles
Samuel HerrmannPeter ImkellerDierk Peithmann. Large deviations and a Kramers' type law for self-stabilizing diffusions
Annals of Applied Probability, Institute of Mathematical Statistics (IMS), 2008, 18 (4), pp.1379-1423. ⟨10.1214/07-AAP489⟩
...
hal-00141533v1  Journal articles
Bernard RoynettePierre ValloisMarc Yor. Penalizing a $BES(d)$ process (0 < d < 2) with a function of its local time, V
Studia Scientiarum Mathematicarum Hungarica, Akadémiai Kiadó, 2008, 45 (1), pp.67-124. ⟨10.1556/sscmath.2007.1042⟩
...
hal-00172698v1  Journal articles
Mihai GradinaruSamy Tindel. On homogeneous pinning models and penalizations
Stochastics and Dynamics, World Scientific Publishing, 2008, 8 (3), pp.383-396. ⟨10.1142/S0219493708002366⟩
...
inria-00174284v1  Journal articles
Cécile GermainVincent BretonPatrick ClarysseYann GaudeauTristan Glatard et al.  Grid-enabling medical image analysis
International Journal of Clinical Monitoring and Computing, Springer Verlag, 2005, 19 (4-5), pp.339-349. ⟨10.1007/s10877-005-0679-9⟩
...
hal-00174743v1  Journal articles
Lancelot JamesBernard RoynetteMarc Yor. Generalized Gamma convolutions, Dirichlet means, Thorin measures with explicit examples
Probability Surveys, Institute of Mathematical Statistics (IMS), 2008, 5, pp.346-415. ⟨10.1214/07-PS118⟩
...
inria-00179549v1  Journal articles
Olivier BokanowskiStefania MarosoHasnaa Zidani. Some convergence results for Howard's algorithm
SIAM Journal on Numerical Analysis, Society for Industrial and Applied Mathematics, 2009, 47 (4), pp.3001--3026. ⟨10.1007/s00245-006-0865-2⟩
...
inria-00182436v1  Journal articles
Sylvain MaireEtienne Tanré. Some new simulations schemes for the evaluation of Feynman-Kac representations
Monte Carlo Methods and Applications, De Gruyter, 2008, 14 (1), pp.29--51. ⟨10.1515/MCMA.2008.002⟩
...
inria-00103916v1  Journal articles
Hervé BrönnimannOlivier DevillersVida DujmovicHazel EverettMarc Glisse et al.  Lines and free line segments Tangent to Arbitrary Three-dimensional Convex Polyhedra
SIAM Journal on Computing, Society for Industrial and Applied Mathematics, 2007, 37 (2), pp.522-551. ⟨10.1137/S0097539705447116⟩
...
inria-00103923v1  Journal articles
Olivier DevillersHazel EverettSylvain LazardMaria PentchevaSteve Wismath. Drawing Kn in Three Dimensions with One Bend per Edge
Journal of Graph Algorithms and Applications, Brown University, 2006, 10 (2), pp.287-295